# SDR AT0000301

- Difficulty date: May 26, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pcu
- Part number: 762904A5910783
- Part serial: 0117AAE002011
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT ROTATION PFD CLICKED OFF AND ON SEVERAL TIMES THEN WENT BLANK.  LOST ALL COMMAND ELECTRICAL.  NO PA, NO NR 1 COMM.  HAD FIRST OFFICERS PFD AND STATUS PAGE.  ISIS OPERATED NORMAL, USED AIRSPEED FROM ISIS, RADIOS WENT DARK AND UNABLE TO GET BACK.  UPON WALK-AROUND FOUND LEFT AND RIGHT MAIN LANDING GEAR DOORS DAMAGED.  REMOVED AND REPLACED LEFT HAND PCDU AND REMOVED AND REPLACED LEFT AND RIGHT MAIN LANDING GEAR DOORS IAW B717 MM 24-21 AND 32-14.
